Changing cofinality of cardinals
Fundamenta Mathematicae, Tome 99 (1978) no. 1, pp. 61-71
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_99_1_61_71,
author = {Menachem Magidor},
title = {Changing cofinality of cardinals},
journal = {Fundamenta Mathematicae},
pages = {61--71},
year = {1978},
volume = {99},
number = {1},
doi = {10.4064/fm-99-1-61-71},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-99-1-61-71/}
}
Menachem Magidor. Changing cofinality of cardinals. Fundamenta Mathematicae, Tome 99 (1978) no. 1, pp. 61-71. doi: 10.4064/fm-99-1-61-71
Cité par Sources :